# SDR AALA202207111685

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737
- Aircraft serial: 40579
- Aircraft time: 35,529 hours, 14,464 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: GUST LOCK L1 DOOR DIFFICULT TO UNLOCK. TIGHTENED LOOSE MOUNTING SCREW FOR L1 DOOR GUST LOCK.
